These symptoms are accompained by "hot flash" like surges. Is there another med that will help my depression and fibromyalgia?
11 Jun 2010
Yes, I do experience excessive sweating. That is one of the side effects. They call it hyperhidrosis. I deal with it though with a little hand fan. Because Cymbalta works for me so fantastically I won't give it up.
I have been taking Cymbalta ever since it came out as well.
21 Feb 2012
I'm not aware of any other anti-depressant that says it treats chronic pain as well as depression. Cymbalta is the latest class of anti-depressant -- I believe it's an SNRI -- as opposed to SSRIs. Have you thought about reducing the dosage to see if the sweating will stop? I warn you, though. You will have withdrawal symptoms if you decrease the dose. You will also have severe withdrawal symptoms if you decide to go off Cymbalta entirely. I don't know that there is any way to get around this. Effexor XR is being attributed by some to be effective in the relief of chronic pain. You might try that.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I sweat severely on these medications above, plus I also take atenolol and estriadol. My gynecologist is slowly going up on the dosage of estriadol ...
1 answer • 13 Sep 2009
I am trying to figure out why I break out into intense sweats with minimal activity, like taking a walk. I wake up soaking wet many nights. I work in ...
6 answers • 23 Dec 2011
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
... weeks after coming off of Trazodone. I also take Buspirone. My Dr. said that it is normal to have these hot flashes for a woman my age. I'm ...
2 answers • 19 Apr 2012
If so how did you deal with it, I have been on this for a few years and have had a fair amount of sweating but recently Dr added a third pill and I ...
0 answers • 9 Sep 2013